# SDR HEEA0010347

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artificial Horiz
- Part number: 4021541671
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ GYRO NTERMITTENT PITCH AND ROLL SIGNALS.
